RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1970
Volume 10,
Number 1,
Pages
74–87
(Mi zvmmf6967)
This article is cited in
2
papers
The numerical determination of the solutions that go to zero at infinity for certain two-dimensional nonlinear systems of ordinary differential equations
N. B. Konyukhova
Moscow
UDC:
518.517.91/.94
Received:
27.01.1969
Fulltext:
PDF file (1184 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1970,
10
:1,
95–111
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025